Transversal spaces and common fixed point Theorem

Document Type : Research Articles


Department of Mathematic, Islamic Azad University, Aligudarz Branch, Aligudarz, Lorestan, Iran.


In this paper we formulate and prove some xed and common xed point
Theorems for self-mappings de ned on complete lower Transversal functional
probabilistic spaces.

[1] A. George, P. Veeramani, On some results in Fuzzy metric spaces Fuzzy
sets and systems, 64 (1994), 395-399.
[2] S. N. Jesic, N. A. Babacev, Common xed point on Transversal
probabilistic spaces, Math. Moravica, 6 (2002), , 71-76.
[3] S. N. Jesic, M. R. Taskovic, N. A. Babacev, Transversal spaces and xed
point Theorems, Applicable analysis and discrete Mathematics, 1 (2007),
[4] S. Kutukcu, S. Sharma, H. Tokgoz, A xed point Theorem in Fuzzy metric
spaces, Int. J. Math. Anal, 1 (2007), 861-872.
[5] M. R. Tascovic, Transversal spaces, Math. Moravica, 2 (1998), 133-142.